RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 3, Pages 337–354 (Mi izv3971)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximation of functions by ordinary polynomials on a finite interval of the real axis

V. K. Dzyadyk


Full text: PDF file (1317 kB)

Bibliographic databases:
Received: 18.01.1957

Citation: V. K. Dzyadyk, “Approximation of functions by ordinary polynomials on a finite interval of the real axis”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958), 337–354

Citation in format AMSBIB
\Bibitem{Dzy58}
\by V.~K.~Dzyadyk
\paper Approximation of functions by ordinary polynomials on a~finite interval of the real axis
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 3
\pages 337--354
\mathnet{http://mi.mathnet.ru/izv3971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=96924}
\zmath{https://zbmath.org/?q=an:0085.27905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3971
  • http://mi.mathnet.ru/eng/izv/v22/i3/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Brudnyi, “The approximation of functions by algebraic polynomials”, Math. USSR-Izv., 2:4 (1968), 735–743  mathnet  crossref  mathscinet  zmath
    2. V. K. Dzyadyk, I. A. Shevchuk, “Extension of functions that are traces on an arbitrary subset of the line of functions with given second modulus of continuity”, Math. USSR-Izv., 22:2 (1984), 227–245  mathnet  crossref  mathscinet  zmath
    3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. K. Ramazanov, “A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions”, Math. Notes, 90:2 (2011), 299–300  mathnet  crossref  crossref  mathscinet  isi
    5. M. G. Pleshakov, S. V. Tyshkevich, “Odin otritsatelnyi primer formosokhranyayuschego priblizheniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:2 (2014), 144–150  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:221
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019